# SDR SWAA2024050973871

- Difficulty date: April 11, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 58,259 hours, 35,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT FWD CABIN BS294+13 LBL12 WL208.<[01] REMOVED AND REPLACED INTERCOSTAL FLOOR SUPPORT AT FWD CABIN BS 294 TO BS 312 LBL 12 IAW SRM 51-40-02 AND DWG 141A5600.;[02] VERIFIED CORRECTIVE ACTION 1.
